# SDR AUS20010422

- Difficulty date: May 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: 07606331
- Condition: Failed
- Location: Control Column S
- Part time: 3,847 cycles
- Component: Control Column S
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) COPILOTS CONTROL COLUMN BEARING BLOCK NEEDLE ROLLER BEARING WORNOUT AND THE ROLLERS DISLODGED DUE TO LACK OF LUBRICATION. THE ROLLER BEARING SHAFT GROOVED FROM VIBRATION INDUCED WEAR.
